Swelling with Juvederm
Swelling after lip injections with Juvederm is very common. Wait two weeks until the product settles. If you are very concerned go back in to see your provider and get assessed again.
Lip Swelling After Fillers Such as Juvederm or Restylane -- Reverse With Hyaluronidase
I suggest waiting 2-3 weeks before determining if you are happy with the results or not. Best, Dr. Emer.
Swelling After Juvederm Normal?
Yes, swelling after Juvederm is normal. The swelling may last up to 2-3 weeks, improving as time goes along. Juvederm is clear in color. The white dots are likely sebaceous or oil-producing glands which are a normal part of your lip anatomy. They are more obvious now because your lips are on stretch. This will get better in appearance as the swelling goes down. Consider using arnica and bromelain herbal supplements to help reduce your swelling.
Swelling After Lip Augmentation With Juvederm
Thank you for your question and for sharing your photograph. Sorry that you are having some concerns about your postprocedure appearance. Please keep in mind that it will take 2 weeks to see your final result. Swelling and bruising after filler injection is normal, especially in the lips. Icing can help for up to 48 hours postprocedure. Arnica can also help to minimize postprocedure swelling and bruising. Gentle massage may be beneficial. In general, after lip augmentation with fillers, it will take 2 weeks to allow for normal postprocedure swelling and bruising to resolve and to see your final result. If you continue to have any concerns, please be sure to see an experienced injector for an in-person reevaluation in order to best address your concerns and to determine the best course of action. Any unwanted filler can be easily removed with hyaluronidase. Best wishes!
Excessive Swelling After Juvederm Filler
Thank you for sharing your photo. I am sorry you are experiencing significant swelling. Most of the hyaluronic acid products, such as Juvederm, are hydrophilic. Since the product absorbs water over the first 4 hours, there will increased swelling during the day of injection. The amount of edema (swelling) depends on the amount of product used, the placement of the product (superficial to muscle vs. deep to muscle), and your own predisposition to swell. One treatment is rapidly improve the edema is to use a diuretic.
In regards to the white areas, the swelling may be compressing the blood vessels causing blanching. It may also be due to superficially placed filler. Please try to arrange an actual visit with your injector. If he or she is not an experienced injector, find an expert to evaluate you.
Best of luck,
Suneel Chilukuri, M.D.
#lips, #filler, #Juvederm, #Vobella, #Allergan, #botox, #Restylane, #Galderma, #Dysport, #Belotero, #Merz, #Xeomin, #looknatural, #nonsurgical, #noninvasive, #cosmetics, #aesthetic, #plasticsurgery, #vsco, #liveauthentic, #darlingmovement, #flashesofdelight, #livethelittlethings, #nothingisordinary, #thehappynow, #visualsoflife, #visuals-gang, #Houston, #Texas, #RefreshDermatology, #Chilukuri